# SDR A6WA202406048761

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 39,424 hours, 38,468 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL240, RECEIVED FLAPS FAIL CAUTION MESSAGE. FLAPS AT 0 DEGREES. BTMS TEMPS 4,3,4 AND 7. PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPPLEMENT 98-18I, BOX 12. FLAPS RESET. PLACARDED AND PLACED ON MEL.  AIRCRAFT REMOVED FROM SERVICE.  FLAPS PLACED ON MEL AND JOB-CARD SCHEDULED TO INTERROGATE FECU FOR FAULT CODES AND TROUBLESHOOT PER CRJ200 FIM.   FECU 5-8 OUT OF ADJUSTMENT . REF 353376-2 FOR CORRECTIVE, REF 353376-4 FOR FECU FAULT LOG CODES
